# SDR UPS00433932

- Difficulty date: July 14, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FORGING WINDOW AT BS 960 - 980 RT SIDE FOUND CORRODED.  REMOVED WINDOW FORGING IAW SRM 51-30-02, CORROSION REMOVED IAW SRM 51-10-01 & 56-20-01, DEPTH OF CORR .007.  BLEND OUTS AND REWORK IAW QUERY NOTE 64/2000 HOLES O/SIZED AND NDT INSP.  FORGING REFITTED IAW SRM 51-30-02 BOEING TELEX TEL-DUB-00-00765H.
